ISSN (online) : 2395 - 7549

Aim and Scope
Call for Paper
Join As Reviewer
Check Status
Submit Payment
Author Guideline
Paper Format
Publication Fee



Probability Distribution of Sum of Two Continuous Variables and Convolution


Rashmi R. Keshvani , Sarvajanik College of Engineering & Technology, Surat (Guj.) India. ; Yamini M. Parmar, Government Engineering College, Gandhi nagar (Guj), India.


A Probability Distribution, An Uniform Probability Distribution, Central Limit Theorem, Convolution, Mean And Variance of a Probability Distribution, Triangular Function, Unit Rectangle Function


All physical subjects, involving random phenomena, something depending upon chance, naturally find their own way to theory of Statistics. Hence there arise relations between the results derived for hose random phenomena in different physical subjects and the concepts of Statistics. Convolution theorem has a variety of applications in field of Fourier transforms and many other situations, but it bears beautiful applications in field of statistics also .Here in this paper authors want to discuss some notions of Electrical Engineering in terms of convolution of some probability distributions.

Other Details:

Manuscript Id :J4RV2I1026
Published in :Volume : 2, Issue : 1
Publication Date: 01/04/2016
Page(s): 58-62
Download Article


Call For Papers

Paper submission For November- 2018 has started..

Last Date: 25th of Current Month

Submit Manuscript Online

Paper Submission

Dear Authors,
The Paper Submission for the Current Issue has started..

Submit Manuscript Online

ISSN Number:

The ISSN Number of Journal Is

2395 - 7549

Read More

Impact Factor

The Impact Factor of Journal Is


Click here

IC Value

The IC value of our journal is 71.70
Click Here


2395 - 7549



Creative Commons License